# SDR VNAA202203259994

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10325
- Aircraft time: 24,572 hours, 19,519 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Angle
- Part number: AV67021186
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(N0071) THE R/H DRAG ANGLE WHERE THE VERTICAL STAB, FUSELAGE, AND APU FIREWALL MEET IS CRACKED. PERFORMED PERM. REPAIR ON R/H AFT DRAG ANGLE PER CRJ700 SRM 55-31-00-201-001-A01
